# SDR DXTA2025070104078

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 6,018 hours, 3,317 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO KBZN CABIN LOST PRESSURIZATION AND PASSENGER OXYGEN MASKS DROPPED.AT APPROXIMATELY 11000FT ON APPROACH TO KBZN CABIN LOST PRESSURIZATION. CABIN CLIMBED TO 10000FT THEN DESCENDED TO 8500FT THEN CLIMBED AGAIN AND DESCENDED BACK TO APPROXIMATELY 8500FT. WE TRANSFERED BLEEDS TO THE APU AND THE CABIN STARTED TO REGAIN PRESSURIZATION. WHEN WE LANDED THE CABIN WAS AT APPROXIMATELY FIELD ELEVATION.   RE-STOWED ALL PASSENGER OXYGEN MASKS IAW MM 35-00-00. SERVICED OXYGEN SYSTEM TO FULL IAW MM 12-14-35.
